MathSciNet Relay Station
MathSciNet bibliographic data
MR2231918 33E99 (62H05)
Nagar, Daya K.; Gupta, Arjun K.; Sánchez, Luz Estela A class of integral identities with Hermitian matrix argument. Proc. Amer. Math. Soc. 134 (2006), no. 11, 3329–3341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement